Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Stomach sickness, acid vomiting, weakness, tiredness, low appetite since intake of prednisone. Remedy?

I got sick a few wks ago with flu like symptoms, the dr prescribed an antibiotic and a steroid ( prednisone ) I finished the antibiotic but the prednisone made me so sick that I quit taking it. Since then, I ve been sick to my stomach and vomiting acid. I don t have fever but I feel weak and tired, no appetite, and very irritated.. I had my gallbladder removed abt 3 yrs ago and since then I ve had to take anti acids daily. But in the past couple wks, not even the anti acids are helping. A couple days ago, I noticed a mostly dull pain in my right side but sometimes it gets sharp then dulls again... Please help!!
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
thank you.
sometimes PUD develops due to chronic use of steroid.
at first an endoscopy of upper GIT is helpful to exclude it.
other causes should also be considered.
sometimes these features may develop after cholecystectomy.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor